I have been doing masturbation since my 18 years of old. Now i am 27 years old newly married. When i used to masturbate, i was in a sitting position. Now when i intercourse with my partner in lying position, i can't ejaculate into her vagina. Is it a problem? Pls suggest me. Thank you
Like the answers? Chat privately with the doctor of your choice
Hello... Masturbation as such as no major side-effects when its done occasionally but if it has become an addiction, most of the time the person will develop premature ejaculation since to achieve the end result faster and to get that satisfaction human brain makes this change. so the person will ejaculate within short span of time.so naturally a person will have only few seconds of Sex with their partner, which might result in Marital disharmony. And since sperm takes almost 2-3months to get stored and mature properly, with addiction this time span will not be possible. So they end up having infertility/ failure to concieve due to poor quality of sperm persent or less sperm present in the semen. Since hormones are required for this purpose and this hormones are actually needed for other body functions also like maintenance of hairs, masturbation addiction can end up causing hair loss. And again to do this activity body has to spend energy and breakdown some calories, so naturally you will feel muscle cramps if done excessively. as far as masturbation is concerned unless you are a addict there is no need to worry.... Kindly consult a psychiatrist for further queries since most of the times its a psychological issue...
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.